|regime of norvir
Apr 1, 2008
i have been on reyataz and truvada for a year now i went from 413 to 778 when my immune system was working so hard but the fibro and other problems with appetite i am losing weight i have had to change dr so she was nervous about me not being on norvir with the reyataz and truvada so now i am scared with this new drug when i was doing fine without it.
| Response from Dr. Young
Thanks for your post.
I wouldn't want to jeopardize your health or your long-term treatment options by inadequate drug levels.
If you have concerns about side effects, you should certainly discuss this with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.